# SDR FDEA201404170745

- Difficulty date: April 17, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 74,805 hours, 16,974 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Guide
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT 250 KIAS,  RECEIVED RED WARNING LIGHTS ON NOSE GEAR & LT MAIN PRIMARY LIGHTS. SLOWED TO 230KIAS RECEIVED LIGHTS PRIMARY & SECONDARY.  ACCOMPLISHED CHECKLIST, CYCLED GEAR, ALL LIGHTS  EXTINGUISHED.  ON POST FLIGHT INSPECTION FOUND BRAKE HOSE GUIDE BROKEN & HANGING FROM HOSES ON LT MAIN GEAR.  SWUNG GEAR AS PRECAUTIONARY IAW AMM 32-31-00-700-802, OPS CHECKED GOOD.
